Locally finite complexes, modules and generalized information systems. (English) Zbl 07522552


06A15 Galois correspondences, closure operators (in relation to ordered sets)
06A75 Generalizations of ordered sets
08A02 Relational systems, laws of composition
05A18 Partitions of sets
16D10 General module theory in associative algebras
Full Text: DOI


[1] Aledo, J. A., Martínez, S. and Valverde, J. C., Graph dynamical systems with general Boolean states, Appl. Math. Inf. Sci.9(4) (2015) 1803-1808.
[2] Aledo, J. A., Diaz, L. G., Martínez, S. and Valverde, J. C., On periods and equilibria of computational sequential systems, Inf. Sci.409 (2017) 27-34. · Zbl 1429.68167
[3] Balcar, B. and Franek, F., Independent families in complete Boolean algebras, Trans. Am. Math. Soc.274(2) (1982) 607-618. · Zbl 0527.06008
[4] Batten, L. M., Rank functions of closure spaces of finite rank, Discrete Math.49(2) (1984) 113-116. · Zbl 0534.05022
[5] Bayley, R. A., Orthogonal partitions in designed experiments, Designs, Codes Cryptogr.8(3) (1996) 45-77.
[6] Bayley, R. A., Association Schemes: Designed Experiments, Algebra and Combinatorics (Cambridge University Press, Cambridge2004), 387 pp.
[7] Bisi, C., A Landau’s theorem in several complex variables, Ann. Mat. Pura Appl.196 (2017) 737-742. · Zbl 1366.32008
[8] Bisi, C., Chiaselotti, G., Ciucci, D., Gentile, T. and Infusino, F., Micro and Macro Models of Granular Computing induced by the Indiscernibility Relation, Inf. Sci.388-389 (2017) 247-273.
[9] Bocci, C. and Franci, B., Waldschmidt constants for Stanley-Reisner ideals of a class of simplicial complexes, J. Algebra Appl.15(6) (2016) 1650137. · Zbl 1345.13012
[10] Chiaselotti, G., Ciucci, D., Gentile, T. and Infusino, F., Generalizations of rough set tools inspired by graph theory, Fundamenta Inf.148 (2016) 207-227. · Zbl 1388.03045
[11] Chiaselotti, G., Ciucci, D., Gentile, T. and Infusino, F., The granular partition lattice of an information table, Inf. Sci.373 (2016) 57-78. · Zbl 1429.68270
[12] Chiaselotti, G., Gentile, T., Infusino, F. and Oliverio, P. A., The adjacency matrix of a graph as a data table: A geometric perspective, Ann. Mat. Pura Appl.196(3) (2017) 1073-1112. · Zbl 1366.05029
[13] Chiaselotti, G., Gentile, T. and Infusino, F., Simplicial complexes and closure systems induced by indistinguishability relations, C. R. Acad. Sci. Paris, Ser. I355 (2017) 991-1021. · Zbl 1371.05327
[14] Chiaselotti, G., Gentile, T. and Infusino, F., Granular computing on information tables: Families of subsets and operators, Inf. Sci.442-443 (2018) 72-102. · Zbl 1440.68288
[15] Chiaselotti, G., Gentile, T. and Infusino, F., Pairings and related symmetry notions, Ann. Univ. Ferrara64(2) (2018) 285-322. · Zbl 1436.08001
[16] Chiaselotti, G., Gentile, T. and Infusino, F., Decision systems in rough set theory: A set operatorial perspective, J. Algebra Appl.18(1) (2019) 1950004. · Zbl 1411.68155
[17] Chiaselotti, G. and Infusino, F., Notions from rough set theory in a generalized dependency relation context, Int. J. Approx. Reason.98 (2018) 25-61. · Zbl 1446.03087
[18] Chiaselotti, G. and Infusino, F., Alexandroff topologies and monoid actions, Forum Math.32(3) (2020) 795-826. · Zbl 1440.54001
[19] Chiaselotti, G., Infusino, F. and Oliverio, P. A., Set relations and set systems induced by some families of integral domains, Adv. Math.363 (2020) 106999, https://doi.org/10.1016/j.aim.2020.106999. · Zbl 1441.13025
[20] Crapo, H. H. and Rota, G. C., On the Foundations of Combinatorial Theory II: Combinatorial Geometries (The M.I.T. Press, Cambridge Massachussets, 1970). · Zbl 0231.05024
[21] Davey, B. A. and Priestley, H. A., Introduction to lattices and order, 2nd edn. (Cambridge University Press, New York, 2002). · Zbl 1002.06001
[22] Davvaz, B. and Mahdavipour, M., Roughness in modules, Inf. Sci.176 (2006) 3658-3674. · Zbl 1104.16036
[23] M. Gomez, S. R. Lopez-Permouth, F. Mazariegos, A. J. Vargas De Léon and R. Zelada Cifuentes, Group structures on families of subsets of a group, preprint (2016) arXiv:1604.01119 [math.GR]. · Zbl 1367.20028
[24] Jensen, S., The character degree simplicial complex of a finite group, J. Algebra440 (2015) 33-48. · Zbl 1335.20005
[25] Kunen, K., Ultrafilters and independent sets, Transit. Amer. Math. Soc.172 (1972) pp. 291-306. · Zbl 0263.02033
[26] Lin, T. Y. and Chiang, I.-Jen, A simplicial complex, a hypergraph, structure in the latent semantic space of document clustering, Int. J. Approx. Reason.40 (2005) 55-80. · Zbl 1099.68086
[27] Mahmood, H., Anwart, I., Binyamin, M. A. and Yasmeen, S., On the connectedness of \(f\)-simplicial complexes, J. Algebra Appl.16(1) (2017) 1750017. · Zbl 1362.13029
[28] Moradi, S. and Khosh-Ahang, F., Expansion of a simplicial complex, J. Algebra Appl.15(1) (2016) 1650004. · Zbl 1338.13041
[29] Pawlak, Z., Rough sets-Theoretical aspects of reasoning about data (Kluwer Academic Publishers, Dordrecht, 1991). · Zbl 0758.68054
[30] Pedrycz, W., Granular Computing: Analysis and Design of Intelligent Systems (CRC Press, 2013).
[31] Sanahuja, S. M., New rough approximations for \(n\)-cycles and \(n\)-paths, Appl. Math. Comput.276 (2016) 96-108. · Zbl 1410.68355
[32] Simovici, D. A. and Djeraba, C., Mathematical Tools for Data Mining (Springer-Verlag, London2014). · Zbl 1303.68006
[33] Ślezak, D., Approximate entropy reducts, Fundam. Inf.53 (2002) 365-390. · Zbl 1092.68676
[34] Ślezak, D., On generalized decision functions: Reducts, networks and ensembles, Rough Sets, Fuzzy Sets, Data Mining, and Granular Computing (Springer, Cham, 2015) pp. 13-23. · Zbl 1444.68245
[35] Smith, D. E., On the cohen-macaulay property in commutative algebra and simplicial topology, Pacific J. Math.14 (1990) 165-196. · Zbl 0686.13008
[36] Stawicki, S., Ślezak, D., Janusz, A. and Widz, S., Decision bireducts and decision reducts - A comparison, Int. J. Approx. Reason.84 (2017) 75-109. · Zbl 1419.68178
[37] Tanga, J., Shea, K., Min, F. and Zhu, W., A matroidal approach to rough set theory, Theor. Comput. Sci.471(3) (2013) 1-11.
[38] Utumi, Y., On quotient rings, Osaka Math. J.8 (1956) 1-18. · Zbl 0070.26601
[39] Weston, A., On the generalized roundness of finite metric spaces, J. Math. Anal. Appl.192 (1995) 323-334. · Zbl 0842.54034
[40] Whitney, H., On the abstract properties of linear independence, Amer. J. Math.57 (1935) 509-533. · JFM 61.0073.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.